# SDR R61A2024011200785

- Difficulty date: December 22, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 37,339 hours, 28,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON FASTENER ON FR 32 BETWEEN STR 1L-1R. : REMOVED LIGHTNING STRIKE DAMAGE ON FASTENER ON FR 32 BETWEEN STR 1L-1R BY INSTALLING FREEZE PLUG REF EMB 175 SRM 53-00-00 REPAIR 03P.
